# SDR IPXA2025092358524

- Difficulty date: August 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Plate
- Part number: A57242409200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 575AB SUPPORT PLATE CRACKED.  DOT NO. 17-48.INSTALLED SUPPORT PLATE, IAW SRM 51-40-21. VERIFIED ACCOMPLISHMENT OF  REPAIR IAW EO-95135-REQ1 AND VT-MAE EA 300-5751-27-A4146, REV.
